# SDR C2XA06BT028

- Difficulty date: July 6, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 805 hours, 438 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED "SMOKE ODOR SMELLED IN COCKPIT IN FLIGHT, ONLY FOR FIVE MINUTES, GONE AFTER A FEW MINUTES.  MAINTENANCE ACCOMPLISHED VISUAL INSPECTION OF COCKPIT AREA AND RELAY PANEL.  NO DEFECTS NOTED IAW EMB145MM NR 5-20-14.  AIRCRAFT RETURNED TO SERVICE.
